# SDR SWAA2022020335210

- Difficulty date: October 24, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 57,687 hours, 33,640 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT RIGHT O/B AFT TRAILING EDGE I/B LOWER SHELF PANEL FWD BULB SEAL BRACKET CRACK. JUST ABOVE OF #1 ENG AFT PYLON FAIRING / REPLACED LEFT RIGHT O/B AFT TRAILING EDGE I/B LOWER SHELF PANEL FWD BULB SEAL BRACKET JUST ABOVE OF #1 ENG AFT PYLON FAIRING PER SRM 51-40-02.
